# SDR SIMA20140421005

- Difficulty date: April 21, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 34,454 hours, 31,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 14526324001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND FRAME 68 CARGO DOOR HOLD OPEN STRUT RETAINER CUP.   AFT SIDE SUPPORT BRACKET IS CRACKED.  R & R FRAME 68 CARGO DOOR HOLD OPEN STRUT RETAINER CUP, AFT SIDE SUPPORT BRACKET IAW SRM 51-40-02.
